# SDR DALA2025040302534

- Difficulty date: April 2, 2025
- Submitted: April 3, 2025
- Operation: Air carrier
- Aircraft: N722TW
- Make and model: Boeing 757231
- Aircraft serial: 29385
- Aircraft time: 90,462 hours, 22,750 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6816 L4 DOOR WILL NOT CLOSE FROM INSIDE AND HAS TO BE FORCED CLOSED FROM OUTSIDE. CORRECTIVE ACTION: ADJUSTED LOWER GUIDE ARM ON L4 DOOR PER B757 AMM 52-11, OPS NML. (6661274)
